# SDR WTAA960132

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Part number: MS280343
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - DURING FLIGHT, LEFT ENGINE OIL TEMPERATURE INDICATION REPORTED AT RED LINE.  ALL OTHER ENGINE PARAMETERS NORMAL. CREW ACCOMPLISHED PRECAUTIONARY SHUTDOWN OF LEFT ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE OIL TEMPERATURE SENSOR.  LEFT ENGINE INDICATING SYSTEM NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
